# SDR ASAA2019090330606

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 27,007 hours, 8,640 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A232254
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENG INLET INSP. FOUND Y DUCT ATTACH LINK ABOVE THE HIGH STAGE VALVE WORN. GROUNDED - YES. R/R Y DUCT REF AMM 36-11-01. AND POWERPLANT BUILD UP MANUAL 71-00-02. LEAK/ OPS CHECK GOOD.
